Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Sofronie-Stokkermans, Viorica

dblp



BibTeX cite key*:

Sofronie1997c

Title

Title*:

Duality and Canonical Extensions of Bounded Distributive Lattices with Operators and Applications to the Semantics of Non-Classical Logics. Part II

Journal

Journal Title*:

Studia Logica

Journal's URL:

http://www.wkap.nl/kapis/CGI-BIN/WORLD/journalhome.htm?0039-3215

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Kluwer

Publisher's URL:


Publisher's
Address:

Dordrecht, the Netherlands

ISSN:

0039-3215

Vol, No, pp, Date

Volume*:

64

Number:

2

Publishing Date:

March 2000

Pages*:

151-172

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we explain the link between the algebraic models and the Kripke-style models for certain classes of propositional non-classical logics.
We consider logics that are sound and complete with respect to varieties of distributive lattices with certain classes of well-behaved operators for which a Priestley-style duality holds, and present a way of constructing topological and non-topological Kripke-style models for these types of logics.
Moreover, we show that, under certain additional assumptions on the variety of the algebraic models of the given logics, soundness and completeness with respect to these classes of Kripke-style models follows by using entirely algebraical arguments from the soundness and completeness of the logic with respect to its algebraic models.

URL for the Abstract:

http://ipsapp007.lwwonline.com/content/getfile/5187/22/1/abstract.htm

Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:

Copyright Kluwer Publishers

Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Audience:

experts only

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat


BibTeX Entry:

@ARTICLE{Sofronie1997c,
AUTHOR = {Sofronie-Stokkermans, Viorica},
TITLE = {Duality and Canonical Extensions of Bounded Distributive Lattices with Operators and Applications to the Semantics of Non-Classical Logics. {Part II}},
JOURNAL = {Studia Logica},
PUBLISHER = {Kluwer},
YEAR = {2000},
NUMBER = {2},
VOLUME = {64},
PAGES = {151--172},
ADDRESS = {Dordrecht, the Netherlands},
MONTH = {March},
ISBN = {0039-3215},
}


Entry last modified by Viorica Sofronie-Stokkermans, 03/12/2010
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Viorica Sofronie
Created
01/11/1999 12:21:27 PM
Revisions
15.
14.
13.
12.
11.
Editor(s)
Viorica Sofronie-Stokkermans
Viorica Sofronie-Stokkermans
Christine Kiesel
Anja Becker
Anja Becker
Edit Dates
05/23/2003 03:55:32 PM
05/23/2003 03:53:24 PM
05.09.2001 16:25:16
05.04.2001 17:16:43
05.04.2001 15:41:30